Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taken Postinor2 and other pill after sex. Does taking medication late affect its effectiveness?

I took Postinor2 less than 24 hours after sex and the other pill 13 hours after that. I know I need to eat it in 12 hours time but something happened and I took it one hour late. Does that affects the effectiveness of Postinor? Do I need to get another set of pills and take two right away to reduce the risk of getting pregnant?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You have to take postinor 2.
Postinor 2 can help to prevent you from getting pregnant, after unprotected sex,
The first tablet has to be taken within 72 hours (3 days) of unprotected sex.
The tablets are more effective if they are taken as soon as possible after unprotected sex.
You need to take 2nd tablet 12 hours (but no more than 16hours) after first.
So relax you have taken the medicine well within the prescribed limit.
Hope I answered your question.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor